# SDR JBZA201803120130

- Difficulty date: March 6, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N39RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0850
- Aircraft time: 2,861 hours, 5,869 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Part number: MILC27500
- Condition: Burned
- Location: Fuselage
- Part time: 2,847 hours, 2,847 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF THE INOPERATIVE AIR CONDITIONING SYSTEM  IT WAS DISCOVERED THE WIRES IN WERE DAMAGED IN THE CIRCUITS BETWEEN OVERHEAD PANEL 12VE, CP104 AND THE CIRCUIT BREAKERS IN ELECTRICAL PNL ASSY PN 540090-1. IT WAS NOTED UPON INITIAL TROUBLE SHOOTING NONE OF THE CIRCUIT BREAKERS WERE POPPED. ARCING WAS NOTED IN THE ELECTRICAL PANEL.
